The generalization of the Poiseuille’s law for plane-parallel flow of viscoelastic fluids | Mekhanika | kompozitsionnykh | materialov i konstruktsii
> Volume 13 > №4 / 2007 / Pages: 581-590

The generalization of the Poiseuille’s law for plane-parallel flow of viscoelastic fluids

, ,

Abstract:

In the work considered for the non-linear viscoelastic fluid with tensor internal parameter between parallel planes under a constant pressure drop, which allowed to explain the appearance of non-parabolic profile of the longitudinal velocity of the polymer melt.

Keywords:

0